American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] M. Spreafico. Zeta determinant for double sequences of spectral type. Proc. Amer. Math. Soc. 140 (2012) 1881-1896.
Abstract, references, and article information   
View Article: PDF

[2] Dimitar K. Dimitrov and Fábio R. Lucas. Higher order Turán inequalities for the Riemann $\xi$-function. Proc. Amer. Math. Soc. 139 (2011) 1013-1022. MR 2745652.
Abstract, references, and article information   
View Article: PDF

[3] Djurdje Cvijovic. The Lerch zeta and related functions of non-positive integer order. Proc. Amer. Math. Soc. 138 (2010) 827-836. MR 2566548.
Abstract, references, and article information   
View Article: PDF

[4] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kohji Matsumoto, Takashi Nakamura and Hirofumi Tsumura. Functional relations and special values of Mordell-Tornheim triple zeta and $L$-functions. Proc. Amer. Math. Soc. 136 (2008) 2135-2145. MR 2383519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hirofumi Tsumura. On Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 133 (2005) 2387-2393. MR 2138881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hirofumi Tsumura. On alternating analogues of Tornheim's double series. Proc. Amer. Math. Soc. 131 (2003) 3633-3641. MR 1998168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shinji Fukuhara. Generalized Dedekind symbols associated with the Eisenstein series. Proc. Amer. Math. Soc. 127 (1999) 2561-2568. MR 1657743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. M. Srivastava. Some rapidly converging series for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 127 (1999) 385-396. MR 1610797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Djurdje Cvijovic and Jacek Klinowski. Continued-fraction expansions for the Riemann zeta function and polylogarithms. Proc. Amer. Math. Soc. 125 (1997) 2543-2550. MR 1422859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Djurdje Cvijovic and Jacek Klinowski. New rapidly convergent series representations for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 125 (1997) 1263-1271. MR 1376755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1